# SDR ASAA201912231677

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,445 hours, 14,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90195002
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING TEST, THE NR 1 ENGINE FIRE HANDLE AND ENG 1 OVERHEAT DOES NOT ILLUMINATE.  GROUNDED - YES.  FOUND THE NR 1 ENG AFT RIGHT DETECTOR 2 "B" OUT OF LIMITS PER TASK 26-10 TASK 810. REMOVED AND REPLACED AFT RIGHT DETECTOR 2"B" IAW AMM 26-11-01. ACCOMPLISHED ENGINE FIRE DETECTION OPS TEST - TEST PASSED.
